ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Нормальная модель в задачах стохастического программирования

Жуленев, С. В. (1970) Нормальная модель в задачах стохастического программирования. ՀՍՍՀ ԳԱ Զեկույցներ, 50 (5). pp. 268-272.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
883Kb

Item Type:Article
Additional Information:Նորմալ մոդելը ստոխաստիկ ծրագրման խնդիրներում։
Uncontrolled Keywords:Ժուլենյով Ս. Վ.
Subjects:Q Science > QA Mathematics
ID Code:2784
Deposited By:NAS Reports
Deposited On:16 Apr 2012 11:28
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page